# SDR YENA2025021000143

- Difficulty date: February 10, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N273JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 073
- Aircraft time: 44,607 hours, 29,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 002139
- Condition: Failed
- Location: Zone 200
- Part time: 45,932 hours, 30,351 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT#2250, DCA-BOS. 'DURING WEEKLY CHECK FOUND THE AFT R2 DOOR EMERGENCY LIGHTS NOT OPERATIONAL; REMOVED & REPLACED AFT R/H EMERGENCY BATTERY PACK IAW AMM 33-50-00; OPS CHECK SUCCESSFUL.'
